Open Access
Translator Disclaimer
December, 1979 Rapidly Growing Random Walks and an Associated Stopping Time
Henry Teicher
Ann. Probab. 7(6): 1078-1081 (December, 1979). DOI: 10.1214/aop/1176994903

Abstract

An exponential limit distribution is obtained for stopping times associated with partial sums of independent, identically distributed random variables whose distribution function is slowly varying at infinity. It is also demonstrated that a generalized law of the iterated logarithm cannot obtain in such a case.

Citation

Download Citation

Henry Teicher. "Rapidly Growing Random Walks and an Associated Stopping Time." Ann. Probab. 7 (6) 1078 - 1081, December, 1979. https://doi.org/10.1214/aop/1176994903

Information

Published: December, 1979
First available in Project Euclid: 19 April 2007

zbMATH: 0424.60024
MathSciNet: MR548904
Digital Object Identifier: 10.1214/aop/1176994903

Subjects:
Primary: 60F05
Secondary: 60F15

Keywords: generalized law of the iterated logarithm , Random walk , slowly varying , stopping time

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.7 • No. 6 • December, 1979
Back to Top